Show simple item record

dc.contributor.authorLiu, Ke
dc.contributor.authorFilar, Jerzy A
dc.date.accessioned2012-09-14T00:13:06Z
dc.date.available2012-09-14T00:13:06Z
dc.date.issued1995
dc.identifier.citationLiu, K. and Filar, J.A. 1995. Weighted Markov Decision Processes with perturbation. Proceedings of the 34th Conference on Decision and Control, vol. 3, 2269-2276.en
dc.identifier.isbn780326857-
dc.identifier.urihttp://hdl.handle.net/2328/26282
dc.description.abstractIn this paper we consider the weighted reward MDP’s with perturbation. We give the proof of existence of a delta-optimal simple ultimately deterministic policy under the assumption of “scalar value”. We also prove that there exists a delta-i-optimal simple ultimately deterministic policy in the perturbed weighted MDP, for all e E [0, e*) even without the assumption of “scalar value”.en
dc.language.isoen
dc.publisherInstitute of Electrical and Electronic Engineersen
dc.subjectMathematicsen
dc.subjectMarkov Decision Processesen
dc.titleWeighted Markov Decision Processes with perturbationen
dc.typeArticleen
dc.rights.licenseIn Copyright


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record